EOFY SALES ON NOW UNTIL EOFY OR WHILE STOCKS LAST!!! ONLINE ORDERS ONLY!!!
代購

Cartia Low Dose Aspirin 100mg 168 Tablets

$22.24

ORDER ONLINE PRICE ONLY!


Description:

Cartia tablets are a low-dose form of aspirin. Designed to reduce blood stickiness & the tendency of blood to clot forming.

Cartia is an enteric coated (Duentric) low dose aspirin (100 mg).

A low dose aspirin may help to reduce blood stickiness, the tendency of blood to clot. Taken every day, Cartia may be useful to reduce the risk of heart attack and stroke in patients with known cardiovascular and cerebrovascular disease. Ordinary aspirin is generally released in the stomach and may cause irritation to the stomach lining.

Cartia low dose aspirin has a special Duentric coating designed to prevent it from being released in the stomach, so that it is released lower in the intestine. By releasing aspirin lower in the intestine, Cartia helps to minimise irritation to the stomach lining.

Ingredients:

Active ingredient - Acetylsalicylic acid (aspirin) 100mg.

Other ingredients - guar gum, and a coating system including sunset yellow FCF aluminium lake (CI 15985).

Does not contain sucrose, gluten or tartrazine.

Directions:

It is recommended that you take only one tablet per day.

Do not break or chew the tablet. Swallow the tablet whole with water.

Cartia can be taken with or without food.

Take Cartia at the same time each day. This will help you to remember when to take your medicine.

Storage:

Keep the medication in the pack until it is time to use it. Store below 25°C. Heat and dampness can destroy some medicines. 

Warnings:

Always read the label & use only as directed. Keep out of reach of children. If symptoms persist please consult your healthcare professional

Do not use CARTIA during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy. Do not use if you have stomach ulcers or are allergic to aspirin or other anti-inflammatory medicines.

Unless advised by a doctor or pharmacist Do not use, with any other medicines containing aspirin or anti-inflammatory medicines or medicines you are taking regularly. If you have an allergic reaction stop taking and see a doctor immediately.

Unless advised by a doctor or pharmacist Do not use in children under the age of 18 or in children/teenagers recovering from chickenpox, influenza, fever. Do not use if you have asthma.

English